# SDR 9715329925

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925US
- Make and model: Doug DC-9-32
- Aircraft serial: 47472
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND A CRACK IN FRAME AT LEFT END FITTING ON FORWARD SIDE OF CANTED FRAME 1046 FS 1109 JUST BELOW LONGERON 8L.  REPAIRED PER EA 99-110835.
